# SDR ASAA2016021915704

- Difficulty date: February 19, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM BS 500D TO BS 500I.  ACFT GROUNDED.  REMOVED CORROSION IN FWD CARGO COMPARTMENT LEFT TRANSITION PANEL FROM BS 500D+10-500I IAW SRM 53-00-53 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, REMOVED LT TRANSITION PANEL BS 500D+10-500I IAW SRM 53-00-53 FABRICATED LT TRANSITION PANEL BS 500D+10-500I AND SPLICE IAW SRM 53-00-53-2R, REPAIR 5 ALODINED AND PRIMED LT TRANSITION PANEL BS 500D+10-500I AND SPLICE IAW SRM 51-20-01.  INSTALLED LT TRANSITION PANEL FROM BS 500D+10-500I AND SPLICE IAW SRM 53-00-53-2R, REPAIR 5.
